Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 148, NWS Louisville, KY

July 19, 2007Casey County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2007, 3:36 PM EDT for Casey County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2007, 3:36 PM EDT (19:36 UTC)
Expired
Jul 19, 2007, 4:00 PM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Casey County, KY

The radar

The Louisville radar (KLVX), 121 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 191936
SVRLMK
KYC045-192000-
/O.NEW.KLMK.SV.W.0148.070719T1936Z-070719T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 400 PM EDT...

* AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF LIBERTY..AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINTONVILLE AND ARGYLE BY 345 PM EDT...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3735 8493 3717 8503 3712 8493 3723 8478

$$

SCHOTT
1 follow-up statement
000 
WWUS53 KLMK 191956
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT THU JUL 19 2007

KYC045-192006-
/O.EXP.KLMK.SV.W.0148.000000T0000Z-070719T2000Z/
CASEY KY-
356 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASEY COUNTY
EXPIRES AT 400 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND EAST CENTRAL KENTUCKY.

LAT...LON 3735 8493 3717 8503 3712 8493 3723 8478

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:23 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 19, 3:23 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT THU JUL 19 2007

.SHORT TERM (TONIGHT AND FRIDAY)...

FOCUS WILL BE ON SEVERE WEATHER CHANCES THIS AFTERNOON AND EVENING...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT FOR ALL OF
FORECAST AREA EXCEPT COUNTIES ALONG THE TENNESSEE BORDER...

SCATTERED STORMS WILL CONTINUE SOUTH OF THE OHIO RIVER THROUGH LATE
AFTERNOON. WITH INSTABILITY RANGING FROM 1500 TO 2000 JOULES AND
WESTERLY MID LEVEL FLOW OF 25 KNOTS...MAIN THREAT FROM SCATTERED
STORMS THIS AFTERNOON WILL BE LOCALIZED WIND DAMAGE FROM WET
MICROBURSTS...AND MARGINALLY SEVERE HAIL.

AT 2 PM...WEAK LOW PRESSURE WAS LOCATED NEAR CINCINNATTI...WITH A
WIND SHIFT LINE INDICATING A WEAK TROUGH EXTENDING SOUTH INTO THE
BLUEGRASS REGION.

WHILE THE SURFACE FRONT WAS LOCATED WELL TO OUR NORTH ACROSS
NORTHERN ILLINOIS...A BOUNDARY LEFT OVER FROM LAST NIGHTS
CONVECTION IS NOW STRETCHING FROM NORTH OF EVANSVILLE TO EAST
CENTRAL INDIANA. THIS MAY SERVE AS A FOCUS FOR THE DEVELOPMENT OF A
LINE OF STORMS LATE THIS AFTERNOON. WRF AND MESO-NAM BOTH DEVELOP
THIS LINE AND MOVES THEM SOUTHEAST TOWARDS THE OHIO RIVER BY LATE
AFTERNOON OR EARLY EVENING.

WILL PROBABLY KEEP LIKELY POPS FOR THIS EVENING...INCREASING THEM TO
LIKELY ACROSS OUR SOUTHERN COUNTIES NEAR MIDNIGHT. SHOULD THIS LINE
DEVELOP...DAMAGING WINDS WILL BE A THREAT WITH ANY BOWING SEGMENTS.
IN ADDITION...DESPITE THE 25KT FLOW AT MID LEVELS...A VERY HIGH
ATMOSPHERIC WATER CONTENT AND POSSIBILITY OF TRAINING STORMS MAY
LEAD TO SOME LOCALIZED HEAVY RAINFALL AND RUNOFF PROBLEMS.

EXPECT THUNDERSTORMS THREAT TO RAPIDLY DECREASE TOWARDS MIDNIGHT
ACROSS INDIANA...BUT LINGER INTO THE MORNING HOURS ACROSS OUR
SOUTH.

STRONG CANADIAN HIGH PRESSURE WITH UNSEASONABLY COOL AND DRY AIR
WILL BUILD SOUTHWARD INTO THE WESTERN GREAT LAKES THIS EVENING. A
STRONG COLD FRONT WILL MOVE SOUTH ACROSS LOWER OHIO VALLEY TONIGHT.
MUCH DRIER AIR WILL ARRIVE DURING THE MORNING HOURS AS DEWPOINTS
WILL FALL WELL INTO THE 50S. EXCEPT FOR SOME AFTERNOON CUMULUS
DEVELOPMENT...SHOULD BE MOSTLY CLEAR AND FEEL SHARPLY LESS HUMID
TOMORROW. JSD

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

COMPARED TO THE NEXT 12 HOURS...THE EXTENDED IS A YAWNER.  WITH
COOLER AND MUCH DRIER AIR MOVING IN FROM THE NORTH...LOCAL AIR
CONDITIONERS SHOULD GET A BREAK AS DEWPOINTS AND TEMPERATURES DIP
INTO THE 50S OVER THE WEEKEND. WITH AMPLE SUNSHINE HOWEVER...MAX
TEMPS WILL WORK THEIR WAY UP A FEW DEGREES EACH DAY...FROM LOWER 80S
ON SATURDAY TO AROUND 90 AGAIN ON TUESDAY.  DEWPOINTS WILL BE SLOWER
TO RISE THOUGH...SO INCREASE IN HEAT INDICES WILL LAG UNTIL LATER IN

MOST QUESTIONABLE PART OF THIS FORECAST PERIOD IS BEYOND TUESDAY AS
EUROPEAN MODEL HINTING AT A RETROGRADING LOW INTO SOUTHEAST U.S.
DGEX BUILDS EXPANSIVE RIDGE IN FROM WEST INSTEAD...AND IS PREFERRED
ATTM...ESPECIALLY GIVEN HOW FAR OUT THE TIME FRAME IS...SO ONLY
ISOLATED POPS AT BEST.

&&

.AVIATION (18Z TAFS)...

WEST WINDS WILL CONTINUE THIS AFTERNOON AT 10 TO 15 MPH WITH HIGHER
GUSTS.

EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON BEGINNING AROUND 18Z.
SOME STORMS MAY BRING BRIEF VERY HEAVY RAINFALL...GUSTY WINDS AND
SMALL HAIL. INITIAL STORMS WILL BE RANDOM...BUT EXPECT MORE
WIDESPREAD THUNDER AT SDF AND LEX AFTER 21Z AS A LINE OF STORMS
MOVES SOUTHEAST ACROSS THE OHIO RIVER DURING THE LATE AFTERNOON OR
EARLY EVENING. SOME STORMS MAY BE STRONG WITHIN THIS LINE. CIGS AND
VIS WILL BE IFR WITHIN THE THUNDERSTORMS.

STORMS WILL END AFTER 01Z AT SDF...AND 05Z AT BWG. WINDS WILL SWITCH
TO THE NORTH BY EARLY TOMORROW. INITIALLY...CIGS BEHIND THE
THUNDERSTORMS MAY BE MVFR FOR A FEW HOURS. SKIES WILL CLEAR DURING
THE MORNING HOURS TOMORROW.   JSD

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 19, 11:50 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1150 AM EDT THU JUL 19 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-200830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1150 AM EDT (1050 AM CDT) THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND TONIGHT ALONG AND
AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH SCATTERED RANDOM STORMS
MAY DEVELOP DURING THE EARLY AFTERNOON...THE FOCUS WILL BE ON THE
DEVELOPMENT OF A LINE OF STORMS DURING THE LATE AFTERNOON. THIS LINE
SHOULD MOVE INTO SOUTH CENTRAL INDIANA AFTER 3 PM AND THEN DROP INTO
CENTRAL KENTUCKY DURING THE EVENING. THE PRIMARY THREAT FROM THE
STORMS WILL BE STRONG AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING... AND A PERIOD OF HEAVY RAIN. A FEW OF THE STRONGEST
STORMS MAY PRODUCE SOME SMALL HAIL. LOCALIZED RUNOFF PROBLEMS ARE
POSSIBLE ACROSS ANY AREAS WHERE REPEATED STORMS OCCUR. THE
THUNDERSTORMS WILL BEGIN TO DIMINISH FROM THE NORTH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE TODAY AND TONIGHT.

JSD

In the hours before

Special weather statement, Jul 19, 2:13 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM EDT THU JUL 19 2007

KYZ063>065-191900-
GREEN-HART-TAYLOR-
113 PM CDT THU JUL 19 2007

...STRENGTHENING STORMS AFFECTING GREEN...HART AND TAYLOR COUNTIES...

AT 108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF GREENSBURG TO 7 MILES SOUTHEAST OF
MUNFORDVILLE...MOVING EAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS TO 40 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR ALLENDALE BY 120 PM CDT.
  NEAR PIERCE BY 130 PM CDT.
  NEAR GREENSBURG BY 135 PM CDT.
  NEAR EXIE BY 140 PM CDT.
  NEAR CAMPBELLSVILLE BY 245 PM EDT.

IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

13
Special weather statement, Jul 19, 2:14 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 PM EDT THU JUL 19 2007

KYZ066-191900-
CASEY-
214 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORM AFFECTING CASEY COUNTY...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LIBERTY...OR 28 MILES NORTHWEST OF
SOMERSET...AND MOVING EAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR LIBERTY BY 220 PM EDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jul 19, 2:59 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT THU JUL 19 2007

KYZ065-066-077-192000-
ADAIR-CASEY-TAYLOR-
259 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORMS TO AFFECT ADAIR...CASEY AND TAYLOR
COUNTIES...

AT 255 PM EDT(155 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES NORTHEAST OF CAMPBELLSVILLE TO 6 MILES SOUTHEAST OF
CAMPBELLSVILLE TO 8 MILES WEST OF COLUMBIA...AND MOVING EAST AT 25
MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR COLUMBIA BY 210 PM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jul 19, 3:12 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT THU JUL 19 2007

KYZ076-191945-
METCALFE-
212 PM CDT THU JUL 19 2007

...STRONG THUNDERSTORM AFFECTING METCALFE COUNTY...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF EDMONTON...MOVING EAST AT 30
MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jul 19, 3:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT THU JUL 19 2007

INZ076-192000-
ORANGE-
318 PM EDT THU JUL 19 2007

...STRONG STORM AFFECTING ORANGE COUNTY...

AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF PAOLI...MOVING EAST
AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR GREENBRIER BY 325 PM EDT.
  NEAR YOUNGS CREEK BY 330 PM EDT.
  NEAR VALEENE BY 345 PM EDT.

THE NORTH SIDE OF PATOKA LAKE WILL BE AFFECTED BY THIS STORM AS
WELL. REMEMBER LIGHTNING CAN STRIKE WELL AWAY FROM THE MAIN STORM.
IF YOU ARE ON THE WATER...GO TO SHORE UNTIL THE STORM CLEARS YOUR
AREA

IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

13
Special weather statement, Jul 19, 3:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT THU JUL 19 2007

KYZ078-192000-
RUSSELL-
229 PM CDT THU JUL 19 2007

...STRONG THUNDERSTORM AFFECTING RUSSELL COUNTY...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF JAMESTOWN...AND MOVING EAST AT
30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR SALEM BY 235 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:17 PM EDTSevere Thunderstorm WarningLMKFayette58 min
Jul 18, 8:40 PM EDTFlash Flood WarningLMKFayette65 min
Jul 19, 5:37 PM EDTSevere Thunderstorm WarningLMKMeade38 min
Jul 19, 5:51 PM EDTSevere Thunderstorm WarningLMKJefferson39 min
Jul 19, 5:59 PM EDTSevere Thunderstorm WarningLMKBullitt46 min
Jul 19, 6:14 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade46 min
Jul 19, 6:44 PM EDTSevere Thunderstorm WarningLMKNelson31 min
Jul 19, 6:54 PM EDTSevere Thunderstorm WarningLMKAnderson22 min
Jul 19, 7:07 PM EDTSevere Thunderstorm WarningLMKMarion26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.